Chengbo Wang
TitleCited byYear
Weighted Strichartz estimates with angular regularity and their applications
D Fang, C Wang
Forum Mathematicum 23 (1), 181-205, 2011
652011
Some remarks on Strichartz estimates for homogeneous wave equation
D Fang, C Wang
Nonlinear Analysis: Theory, Methods & Applications 65 (3), 697-706, 2006
482006
The Strauss conjecture on Kerr black hole backgrounds
H Lindblad, J Metcalfe, CD Sogge, M Tohaneanu, C Wang
Mathematische Annalen 359 (3-4), 637-661, 2014
362014
Concerning the wave equation on asymptotically Euclidean manifolds
CD Sogge, C Wang
Journal d'Analyse Mathématique 112 (1), 1-32, 2010
342010
Strichartz estimates for Dirichlet-wave equations in two dimensions with applications
H Smith, C Sogge, C Wang
Transactions of the American Mathematical Society 364 (6), 3329-3347, 2012
322012
Generalized and weighted Strichartz estimates
JC Jiang, C Wang, X Yu
Communications on Pure & Applied Analysis 11 (5), 2012
312012
The Glassey conjecture with radially symmetric data
K Hidano, C Wang, K Yokoyama
Journal de mathématiques pures et appliquées 98 (5), 518-541, 2012
272012
Recent works on the Strauss conjecture
C Wang, X Yu
Recent advances in harmonic analysis and partial differential equations 581…, 2012
222012
On almost global existence and local well posedness for some 3-D quasi-linear wave equations
K Hidano, C Wang, K Yokoyama
Advances in Differential Equations 17 (3/4), 267-306, 2012
202012
Concerning the Strauss conjecture on asymptotically Euclidean manifolds
C Wang, X Yu
Journal of Mathematical Analysis and Applications 379 (2), 549-566, 2011
172011
Generalized Strichartz estimates and scattering for 3D Zakharov system
Z Guo, S Lee, K Nakanishi, C Wang
Communications in Mathematical Physics 331 (1), 239-259, 2014
162014
Combined effects of two nonlinearities in lifespan of small solutions to semi-linear wave equations
K Hidano, C Wang, K Yokoyama
Mathematische Annalen 366 (1-2), 667-694, 2016
132016
The Glassey conjecture on asymptotically flat manifolds
C Wang
Transactions of the American Mathematical Society 367 (10), 7429-7451, 2015
132015
The Strauss conjecture on asymptotically flat space-times
J Metcalfe, C Wang
SIAM Journal on Mathematical Analysis 49 (6), 4579-4594, 2017
122017
Global existence of null-form wave equations on small asymptotically Euclidean manifolds
C Wang, X Yu
Journal of Functional Analysis 266 (9), 5676-5708, 2014
122014
Almost global existence for some semilinear wave equations with almost critical regularity
D Fang, C Wang
Communications in Partial Differential Equations 38 (9), 1467-1491, 2013
112013
Local well-posedness and ill-posedness on the equation of type□ u= uk (∂ u)
D Fang, C Wang
Chinese Annals of Mathematics 26 (03), 361-378, 2005
102005
Long-time existence for semilinear wave equations on asymptotically flat space-times
C Wang
Communications in Partial Differential Equations 42 (7), 1150-1174, 2017
92017
Global existence for semilinear damped wave equations in relation with the Strauss conjecture
M Liu, C Wang
arXiv preprint arXiv:1807.05908, 2018
82018
Recent progress on the Strauss conjecture and related problems
C Wang
SCIENTIA SINICA Mathematica 48 (1), 111, 2017
7*2017
The system can't perform the operation now. Try again later.
Articles 1–20